# SDR SWIA20230129

- Difficulty date: January 29, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 20,426 hours, 11,745 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE FITTING #3- UPON REMOVAL OF BUSHINGS, FOUND INBD HINGE LUG INNER BORE DAMAGED.	     (C-CHECK RO 2/8/2023)    REMOVED DAMAGE FROM LEFT HAND ELEVATOR HINGE FITTING #3 LUG AND INSTALLED FABRICATED BUSHING.  REF EMB, SRM 51-29-00, 55-21-00REP01P.  SEE CONTINUATION CARDS FOR WORK PERFROMED. NO WEIGHT CHANGE DUE TO REMOVAL OF BUSHING AND REPLACEING WITH FABRICATED BUSHING.
